You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Problems: 46-47

William Hoover and Leonard E. Dickson
The American Mathematical Monthly
Vol. 2, No. 2 (Feb., 1895), p. 48
DOI: 10.2307/2968676
Stable URL:
Page Count: 1
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Problems: 46-47
We're having trouble loading this content. Download PDF instead.

Page Thumbnails